# SDR AALA202001289031

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 79,529 hours, 26,988 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulty
- Location: Cabin Air Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN AIR TEMP EXCESSIVE COLD ACCOMPLISHED QRH STEP 1-6 TEMP FIN ALLY START TO RISE. WENT TO STEP 24. CONTINUE FLT WITH MX AND DX CONCURANCE WITH BOTH CONTROLLERS IN STBY. APPROX 2HRS LATER CAB IN TEMP UNABLE TO CONTROL EXCESSIVE COLD. QRH CONTINUED, EMERGENCY DECLARED, DIVERTED TO SFO DECENDED TO 10K FT AS SOON AS CLEARED OF TRAFFIC. TS199 (RIGHT PACK TEMP SENSOR 1) FAULTED DURING #2 PACK TEMP CONTROL UNIT BITE. REPLACED RIGHT PACK TEMP SENSR IAW AMM 21-81-08
